# SDR YENA2022052700528

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N977JE
- Make and model: Airbus A321-231
- Aircraft serial: 08641
- Aircraft time: 13,249 hours, 2,627 cycles
- System (JASC): 3160 · Central Display
- Part: Ecu
- Part number: C19755BA01
- Part serial: C19755000401
- Condition: Failed
- Location: 4wt2
- Part time: 410 hours, 79 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#624, LAX-JFK. 'LOWER ECAM SYSTEMS DISPLAY WENT BLANK SEVERAL TIMES ENROUTE LASTED FOR ABOUT 2 MIN EACH TIME; FOUND LOWER ECAM DU FAULT ON PFR. REMOVED AND REPLACED LOWER ECAN DU PER MM 31-63-22 XLOAD AND OPS CHECK OK SEE FOLLOWING ITEM (ACCOMPLISHED LAND CAT III TEST PER MM 22-97-00. TEST OK. A/C, OK TO CONTINUE IN CAT III SERVICE) FOR CAT III TEST.'
